Dualité et comparaison pour les complexes de de Rham logarithmiques par rapport aux diviseurs libres  [ Duality and comparison for logarithmic de Rham complexes with respect to free divisors ]
Annales de l'Institut Fourier, Volume 55 (2005) no. 1, p. 47-75
Let X be a complex analytic manifold and DX a free divisor. Integrable logarithmic connections along D can be seen as locally free 𝒪 X -modules endowed with a (left) module structure over the ring of logarithmic differential operators 𝒟 X (logD). In this paper we study two related results: the relationship between the duals of any integrable logarithmic connection over the base rings 𝒟 X and 𝒟 X (logD), and a differential criterion for the logarithmic comparison theorem. We also generalize a formula of Esnault-Viehweg in the normal crossing case for the Verdier dual of a logarithmic de Rham complex.
Soit X une variété analytique complexe lisse et DX un diviseur libre. Les connexions logarithmiques intégrables par rapport à D peuvent être étudiées comme des 𝒪 X -modules localement libres munis d’une structure de module (à gauche) sur l’anneau 𝒟 X (logD) des opérateurs différentiels logarithmiques . Dans cet article nous étudions deux résultats liés : la relation entre les duaux d’une connexion logarithmique intégrable sur les anneaux de base 𝒟 X et 𝒟 X (logD), et un critère différentiel pour le théorème de comparaison logarithmique. Nous généralisons aussi une formule d’Esnault-Viehweg pour le dual de Verdier d’un complexe de de Rham logarithmique dans le cas à croisements normaux.
DOI : https://doi.org/10.5802/aif.2089
Classification:  32C38,  14F40,  32S40,  32S20
Keywords: D-modules, Verdier duality, meromorphic-logarithmic comparison, perversity
@article{AIF_2005__55_1_47_0,
     author = {Calder\'on Moreno, Francisco Javier and Narv\'aez Macarro, Luis},
     title = {Dualit\'e et comparaison pour les complexes de de Rham logarithmiques par rapport aux diviseurs libres},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {1},
     year = {2005},
     pages = {47-75},
     doi = {10.5802/aif.2089},
     zbl = {1089.32003},
     mrnumber = {2141288},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2005__55_1_47_0}
}
Calderón Moreno, Francisco Javier; Narváez Macarro, Luis. Dualité et comparaison pour les complexes de de Rham logarithmiques par rapport aux diviseurs libres. Annales de l'Institut Fourier, Volume 55 (2005) no. 1, pp. 47-75. doi : 10.5802/aif.2089. http://www.numdam.org/item/AIF_2005__55_1_47_0/

[1] E. Backelin On the homological dimension of a Der-free hypersurface, Math. Scand. (1996), pp. 13-18 | MR 1400847 | Zbl 0878.32012

[2] N. Bourbaki Éléments de mathématiques. Algèbre. Chapitre 10: Algèbre homologique, Masson, Paris (1980) | MR 610795 | Zbl 0455.18010

[3] F. J. Calderón Moreno Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor, Ann. Sci. École Norm. Sup. 4e série, Tome 32 (1999) no. 5, pp. 701-714 | Numdam | MR 1710757 | Zbl 0955.14013

[4] F. J. Calderón Moreno; D. Mond; L. Narváez Macarro; F. J. Castro Jiménez Logarithmic cohomology of the complement of a plane curve, Comment. Math. Helv. (2002), pp. 24-38 | MR 1898392 | Zbl 1010.32016

[5] F. J. Calderón Moreno; L. Narváez Macarro Locally quasi-homogeneous free divisors are Koszul free, Proc. Steklov Inst. Math., Tome 238 (2002), pp. 72-77 | MR 1969305 | Zbl 1031.32006

[6] F. J. Calderón Moreno; L. Narváez Macarro The module 𝒟f s for locally quasi-homogeneous free divisors, Compositio Math. (2002), pp. 59-74 | Zbl 1017.32023

[7] F. J. Castro Jiménez; D. Mond; L. Narváez Macarro Cohomology of the complement of a free divisor, Trans. A.M.S., Tome 348 (1996), pp. 3037-3049 | Article | MR 1363009 | Zbl 0862.32021

[8] F. J. Castro Jiménez; J. M. Ucha Enríquez Free divisors and duality for 𝒟-modules, Proc. Steklov Inst. Math., Tome 238 (2002), pp. 88-96 | MR 1969307 | Zbl 1039.32011

[9] F. J. Castro Jiménez; J. M. Ucha Enríquez Logarithmic comparaison theorem and some Euler homogeneous free divisors (to appear in Proc. of the American Mathematical Society) | MR 2111967 | Zbl 02140128

[10] S. Chemla A duality property for complex Lie algebroids, Math. Z. (1999), pp. 367-388 | MR 1718638 | Zbl 0933.32015

[11] P. Deligne Equations Différentielles à Points Singuliers Réguliers, Springer-Verlag, Berlin-Heidelberg, Lect. Notes in Math., Tome 163 (1970) | MR 417174 | Zbl 0244.14004

[12] H. Esnault; E. Viehweg Logarithmic De Rham complexes and vanishing theorems, Invent. Math., Tome 86 (1986), pp. 161-194 | Article | MR 853449 | Zbl 0603.32006

[13] D. R. Grayson; M. E. Stillman Macaulay 2 (A software system for research in algebraic geometry, Available at http://www.math.uiuc.edu/Macaula)

[14] J. Huebschmann Lie-Rinehart algebras, Gerstenhaber algebras and Batalin-Vilkovisky algebras, Ann. Inst. Fourier (Grenoble), Tome 48 (1998) no. 2, pp. 425-440 | Article | Numdam | MR 1625610 | Zbl 0973.17027

[15] J. Huebschmann Duality for Lie-Rinehart algebras and the modular class, J. Reine Angew. Math., Tome 510 (1999), pp. 103-159 | MR 1696093 | Zbl 1034.53083

[16] A. Leykin; H. Tsai D-modules for Macaulay 2 (Package included in [13])

[17] Ph. Maisonobe; L. Narváez Macarro (Editors) Éléments de la théorie des systèmes différentiels géométriques, Cours du C.I.M.P.A., École d'été de Séville (1996), Soc. Math. France, Paris (Séminaire et Congrès) Tome 8 (2004)

[18] Z. Mebkhout Le théorème de positivité, le théorème de comparaison et le théorème d'existence de Riemann, Cours de C.I.M.P.A., Ecole d'été de Séville, Soc. Math. France, Paris (Séminaires et Congrès) Tome 8 (1996), pp. 165-308 | Zbl 02125025

[19] Z. Mebkhout Le formalisme des six opérations de Grothendieck pour les 𝒟 X -modules cohérents, Paris, ``Travaux en cours'', Tome 35 (1989) | Zbl 0686.14020

[20] Z. Mebkhout; L. Narváez Macarro La théorie du polynôme de Bernstein-Sato pour les algèbres de Tate et de Dwork-Monsky-Washnitzer, Ann. Sci. E.N.S., Tome 24 (1991), pp. 227-256 | Numdam | MR 1097693 | Zbl 0765.14009

[21] L. Narváez Macarro The Local Duality Theorem in 𝒟-module Theory, Cours du CIMPA, Ecole d'été de Séville, Soc. Math. France, Paris (Séminaires et Congrès) Tome 8 (1996), pp. 59-88 | Zbl 1061.32007

[22] L. Narváez Macarro; A. Rojas León Continuous division of linear differential operators and faithful flatness of 𝒟 X over 𝒟 X , Cours du C.I.M.P.A., Ecole d'Eté de Séville, Soc. Math. France (Séminaires et Congrès) Tome 8 (1996), pp. 129-148 | Zbl 1061.32008

[23] G. S. Rinehart Differential forms on general commutative algebras, Trans. Amer. Math. Soc., Tome 108 (1963), pp. 195-222 | Article | MR 154906 | Zbl 0113.26204

[24] K. Saito Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo, Tome 27 (1980), pp. 265-291 | MR 586450 | Zbl 0496.32007

[25] M. Sato; T. Kawai; And M. Kashiwara Microfunctions and pseudo-differential equations, Lect. Notes in Math., Tome 287 (1973), pp. 265-529 | MR 420735 | Zbl 0277.46039

[26] T. Torrelli On meromorphic functions defined by a differential system of order, Bull. Soc. Math. France, Tome 132 (2004) no. 1, pp. 591-612 | Numdam | MR 2131905 | Zbl 02202574

[27] J.M. Ucha Enriquez Métodos constructivos en álgebras de operadores diferenciales (1999) (Univ. Sevilla, Ph. D)